SciELO - Scientific Electronic Library Online

 
vol.22 issue3AN EXTENSION OF THE POINCARÉ COMPACTIFICATION AND A GEOMETRIC INTERPRETATIONSOME RESULTS ON PRIME AND PRIMARY SUBMODULES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.22 no.3 Antofagasta Dec. 2003

http://dx.doi.org/10.4067/S0716-09172003000300002 

Proyecciones
Vol. 22, N o 3, pp. 181-199, December 2003.
Universidad Católica del Norte
Antofagasta - Chile

LA (-5)-DEMI-RECONSTRUCTIBILITÉDES
RELATIONS BINAIRES CONNEXES FINIES

JAMEL DAMMAK
Université Claude Bernard Lyon 1, Tunisie.

Abstract

Etant donnée une relation binaire R ,debase E ,ondéfinit sa duale
R *par R *(x,y )=R (y,x ).Larelation R est dite auto-duale si elle
est isomorphe ` a R *.Unerelationbinaire R 0 est hémimorphe ` a R ,
si elle est isomorphe `a R ou `a R *. Une relation binaire est d -demi-reconstructible,
si el le est déterminée par la donnée de ses restrictions
de cardinal d ,` a l’hémimorphie pr`es. Dans ce papier, nous montrons
que : Les relations binaires connexes finies de cardinal n =12 sont
(n -5)-demi-reconstructibles.

Given a binary relation R of basis E ,wedefine its dual R *by
R *(x,y )=R (y,x ).Arelation R is self-dual if it is isomorphic to R *.
A binary relation R 0 is hemimorphic to R ,ifitisisomorphicto R or
to R *. A binary relation R is d -half-reconstructible if it is determined
by its restrictions of cardinality d , up to hemimorphism. In this paper
we obtain : The finite connected binary relations of cardinality n =12
are (n -5)-half -reconstructible.

Mathematics Subject Classification : 03C60; 04A05; 05C20;
05C38; 05C40.

Key Words : Relation de différence, Relation binaire, Graphe, Hy-pomorphe,
Hémimorphe, Reconstruction, Connexe.

References

[1] Y. BOUDABBOUS et J. DAMMAK : Sur la (-k)-demi- recon-structibilitédes tournois finis, CRAS, Série I 326, pp. 1037-1040,(1998).        [ Links ]

[2] A. BOUSSAIRI : Thèse de doctorat de mathématiques. Soutenue à l’UniversitéClaude Bernard, le 12 Juin (1995).        [ Links ]

[3] J. DAMMAK : La dualitédans la demi-reconstruction des relationsbinaires finies, CRAS, Série I 327, pp. 861-864, (1998).        [ Links ]

[4] J. DAMMAK : Caractérisation des relations binaires finies d-demi-reconstructibles, Proyecciones, Volume 22, N o 1, (2003).        [ Links ]

[5] R. FRAÏSSÉ : L’intervalle en théorie des relations, in orders, descriptions and roles, M. Pouzet et D. Richard éd. North-Holland, pp. 313-342, (1984).        [ Links ]

[6] C. GNANVO et P. ILLE : La reconstruction des tournois. C. R. Acad. Sci. Paris, t. 306, série I, pp. 577-580, (1988).        [ Links ]

[7] J. G. HAGENDORF et G. LOPEZ : La demi-reconstructibilité des relations binaires d’au moins 13 éléments.C.R.Acad.Sci.Paris,série I, 317, pp. 7-12, (1993).        [ Links ]

[8] G. LOPEZ : L’indéformabilitédes relations et multirelations binaires. Zeitschrift. Math. Logik Grundlagen Math. 24, pp. 303-317, (1978)        [ Links ]

[9] G. LOPEZ et C. RAUZY : Reconstruction of binary relations from their restrictions of cardinality 2,3,4 and (n-1), I. Zeitschr. f. Math. Logik und Grundlagen d. Math. Bd. 38, S. 27-37, (1992).        [ Links ]

[10] G. LOPEZ et C. RAUZY : Reconstruction of binary relations from their restrictions of cardinality 2,3,4 and (n-1), II. Zeitschr. f. Math. Logik und Grundlagen d. Math. Bd 38, S. 157-168, (1992).        [ Links ]

[11] M. POUZET : Application d’une propriété combinatoire des parties d’un ensemble aux groupes et aux relations. Math. Zeitschr. 150, pp. 117-134, (1976).        [ Links ]

[12] S. M. ULAM : A collection of mathematical Problems (Interscience Publisher, New-York, (1960).        [ Links ]

Received : April, 2003.

Jamel Dammak
Département de Mathématiques
Faculté des Sciences de Sfax
Université ClaudeBernard Lyon 1
B. P. 802, 3018 Sfax
Tunisie
e-mail : jdammak@yahoo.fr
Fax : 216 74 274437

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License